# SDR CALA2016103100844

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 24,620 hours, 8,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT TRACK LIGHTS INOP AT ROWS 8 THROUGH 14 AND 22 THROUGH 34 REPLACED EMER PWR BATTERY PACKS AT M1670,M2503 & M2626,REF AMM 33-51-06-960-805.  OPS CK NORMAL.
